Alert archive / Kansas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 365, NWS Dodge City, KS

September 24, 2019Edwards County, Pawnee County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Sep 24, 2019, 4:35 PM CDT for Edwards County, Pawnee County, Kansas. It was in force for 55 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 24, 2019, 4:35 PM CDT (21:35 UTC)
Expired
Sep 24, 2019, 5:30 PM CDT
In force
55 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Edwards County, KS, Pawnee County, KS

The radar

The Dodge City radar (KDDC), 60 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 24, 5:05 PM CDTHAIL 12 E Lewis, KSQUARTER SIZE HAIL REPORTED EAST OF LEWIS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 24, 3:05 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 9.6 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2019-09-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 619 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2019-09-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
619 J/kg
Mixed-layer CIN
-177 J/kg
Mixed-layer LCL
1257 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

929 
WUUS53 KDDC 242135
SVRDDC
KSC047-145-242230-
/O.NEW.KDDC.SV.W.0365.190924T2135Z-190924T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
435 PM CDT Tue Sep 24 2019

The National Weather Service in Dodge City has issued a

* Severe Thunderstorm Warning for...
  Southeastern Pawnee County in south central Kansas...
  Central Edwards County in south central Kansas...

* Until 530 PM CDT.

* At 435 PM CDT, a severe thunderstorm was located very near Kinsley,
  moving east at 25 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Kinsley, Lewis, Belpre and Zook. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3783 9952 3796 9948 3816 9904 3780 9902
TIME...MOT...LOC 2135Z 262DEG 22KT 3792 9939 

HAIL...1.25IN
WIND...60MPH
 
$$

FINCH
6 follow-up statements
837 
WWUS53 KDDC 242152
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
452 PM CDT Tue Sep 24 2019

KSC047-145-242230-
/O.CON.KDDC.SV.W.0365.000000T0000Z-190924T2230Z/
Pawnee KS-Edwards KS-
452 PM CDT Tue Sep 24 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTHEASTERN PAWNEE AND CENTRAL EDWARDS COUNTIES...

At 452 PM CDT, a severe thunderstorm was located near Lewis, moving
east at 20 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Kinsley, Lewis, Belpre and Zook. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3786 9948 3796 9948 3816 9904 3780 9902
TIME...MOT...LOC 2152Z 263DEG 18KT 3793 9930 

HAIL...1.25IN
WIND...60MPH
 
$$

FINCH
225 
WWUS53 KDDC 242204
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
504 PM CDT Tue Sep 24 2019

KSC047-145-242230-
/O.CON.KDDC.SV.W.0365.000000T0000Z-190924T2230Z/
Pawnee KS-Edwards KS-
504 PM CDT Tue Sep 24 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTHEASTERN PAWNEE AND CENTRAL EDWARDS COUNTIES...

At 504 PM CDT, a severe thunderstorm was located near Lewis, moving
east at 25 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Kinsley, Lewis, Belpre and Zook. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3786 9948 3796 9948 3816 9904 3780 9902
TIME...MOT...LOC 2204Z 262DEG 22KT 3794 9921 

HAIL...1.25IN
WIND...60MPH
 
$$

FINCH
152 
WWUS53 KDDC 242211
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
511 PM CDT Tue Sep 24 2019

KSC047-145-242230-
/O.CON.KDDC.SV.W.0365.000000T0000Z-190924T2230Z/
Pawnee KS-Edwards KS-
511 PM CDT Tue Sep 24 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTHEASTERN PAWNEE AND EAST CENTRAL EDWARDS COUNTIES...

At 510 PM CDT, a severe thunderstorm was located near Belpre, moving
east at 25 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Lewis, Belpre and Zook. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3787 9934 3797 9936 3816 9904 3780 9902
TIME...MOT...LOC 2210Z 262DEG 22KT 3795 9916 

HAIL...1.25IN
WIND...60MPH
 
$$

FINCH
065 
WWUS53 KDDC 242219
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
519 PM CDT Tue Sep 24 2019

KSC047-145-242230-
/O.CON.KDDC.SV.W.0365.000000T0000Z-190924T2230Z/
Pawnee KS-Edwards KS-
519 PM CDT Tue Sep 24 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTHEASTERN PAWNEE AND EAST CENTRAL EDWARDS COUNTIES...

At 519 PM CDT, a severe thunderstorm was located near Belpre, moving
east at 20 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Lewis and Belpre. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3785 9926 3794 9925 3805 9904 3780 9902
TIME...MOT...LOC 2219Z 289DEG 16KT 3789 9915 

HAIL...1.25IN
WIND...60MPH
 
$$

FINCH
336 
WWUS53 KDDC 242225
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
525 PM CDT Tue Sep 24 2019

KSC145-242234-
/O.CAN.KDDC.SV.W.0365.000000T0000Z-190924T2230Z/
Pawnee KS-
525 PM CDT Tue Sep 24 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PAWNEE COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Kansas.

LAT...LON 3780 9902 3785 9917 3793 9918 3800 9906
      3800 9904
TIME...MOT...LOC 2224Z 281DEG 17KT 3790 9911 

$$

KSC047-242230-
/O.CON.KDDC.SV.W.0365.000000T0000Z-190924T2230Z/
Edwards KS-
525 PM CDT Tue Sep 24 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR EAST CENTRAL EDWARDS COUNTY...

At 524 PM CDT, a severe thunderstorm was located near Belpre, moving
east at 20 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Belpre.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3780 9902 3785 9917 3793 9918 3800 9906
      3800 9904
TIME...MOT...LOC 2224Z 281DEG 17KT 3790 9911 

HAIL...1.25IN
WIND...60MPH
 
$$

FINCH
003 
WWUS53 KDDC 242229
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
529 PM CDT Tue Sep 24 2019

KSC047-242239-
/O.EXP.KDDC.SV.W.0365.000000T0000Z-190924T2230Z/
Edwards KS-
529 PM CDT Tue Sep 24 2019

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL EDWARDS COUNTY
WILL EXPIRE AT 530 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small hail
is still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Kansas.

LAT...LON 3780 9902 3785 9917 3793 9918 3800 9906
      3800 9904
TIME...MOT...LOC 2229Z 262DEG 22KT 3790 9908 

$$

FINCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 24, 1:51 PM CDT, 2 hours 44 minutes earlier.

Area forecast discussion, Sep 24, 1:51 PM CDT, 2 hours 44 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
151 PM CDT Tue Sep 24 2019

...updated discussion...

.SHORT TERM...(This evening through Wednesday)
Issued at 151 PM CDT Tue Sep 24 2019

The visible satellite channel is starting to show a cumulus field develop
just SE of Dodge City. This is in association with a front that is
in the area with convergence along the boundary. Still expect storms
to develop in the next few hours along the Highway 56 corridor. The
PWAT value from the KDDC 12Z RAOB was right around the 90th percentile.
Dewpoints are currently running in the mid to upper 60s along and east
of the front. This is very unseasonable right now for this much humidity
for SW Kansas in September. In fact, current mesoanalysis suggests
3000 J/kg of CAPE, which is even above the max normal distribution.
Bottom line, we have a very humid airmass in place and plenty of instability
for storms to utilize. Mid level lapse rates are sufficiently steep
and there is considerable CAPE forecast in the HGZ, so large hail will
be likely this afternoon (1 to 2" range). The tornado potential is
not zero due to the high dewpoints, but low level shear is far from
ideal for tornadoes... 0-1 km SRH is only about 50 m2s2. In addition,
low level winds are southwesterly. Cannot rule a brief spin up with
convection in the early stages, however, in general, the overall threat
is hail followed by wind as storm mode evolves to a line. This activity
will eventually drift out of the FA by mid to late evening, give or
take a hour or two. For tomorrow, the boundary will stall out across
the area with highs around 80 north to mid/upper 80s along the Oklahoma
border. A few storms may be possible once again in association with
the boundary. Pops will remain the highest across the SE counties in
closer proximity to the theta-e axis.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 151 PM CDT Tue Sep 24 2019

There could be some strong storms in the SE counties Wednesday evening
with the main threat of wind and hail. Still some question in the exact
position of the front, but Med Lodge could still see a second evening
with storms. After this, a much drier airmass will move in from the
north on Thursday. There will be decent CAA behind the front at 850-hPa.
So some areas will struggle to break out of the 70s. Some guidance
is actually cooler than what is in the forecast now, so this is something
to watch. The pattern is there for lingering upslope stratus to persist.
If this were true, then some areas might not break out of even the
lower 70s. There is some uncertainty in Thursdays highs for right now.
Beyond this, highs will moderate and the forecast will remain generally
dry. Another front is possible next weekend with higher rain chances
and another dip possible in temperatures.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1200 PM CDT Tue Sep 24 2019

VFR is expected through much of the TAF pd. Residual MVFR cigs this
morning are expected to improve quickly. A front will work southward
across the terminals. Storms are expected to develop along this boundary
with the best chances at KDDC and KLBL. Hail and wind threats are likely
with the storms. Storms should be out of the area later this evening.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  93  60  87  57 /  30  30   0  20
GCK  92  57  86  56 /  10  10   0  10
EHA  91  57  88  54 /  10   0   0  10
LBL  93  58  89  60 /  10  10   0  10
HYS  90  58  80  56 /  20   0   0  20
P28  91  66  88  63 /  30  60  10  30

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Sugden
LONG TERM...Sugden
AVIATION...Sugden
Hazardous weather outlook, Sep 24, 3:42 AM CDT, 12 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
342 AM CDT Tue Sep 24 2019

KSZ030-031-043>046-061>066-074>081-084>090-250900-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
342 AM CDT Tue Sep 24 2019 /242 AM MDT Tue Sep 24 2019/

This hazardous weather outlook is for portions of central...south
central...southwest and west central Kansas.

.DAY ONE...Today and tonight.

Day 1 Discussion
----------------

Quarter to Ping Pong Ball size hail and wind gusts of 60 mph will
be possible from a few thunderstorms this afternoon and early
this evening along and east of a Hays to Dodge City to Liberal
line. Periods of heavy rainfall can also be expected from some of
the stronger storms.

Day 1 Hazards
-------------
* Hail: Limited risk
* Thunderstorm wind damage: Limited risk
* Lightning: Limited risk
* Fire weather: Elevated risk

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Days 2-7 Discussion
-------------------

There will be a chance for thunderstorms across some portion of
western Kansas mid to late week. On Wednesday a few isolated
thunderstorms may be strong or even marginally severe near the
Oklahoma border. The main hazards Wednesday will be hail up to
the size of quarters and wind gusts of 50 to 60 mph.

Days 2-7 Hazards
----------------
* Wednesday
  - Lightning: Limited risk
  - Severe thunderstorm: Limited risk
  - Fire weather: Elevated risk

* Thursday
  - Lightning: Limited risk

* Friday
  - Lightning: Limited risk
  - Fire weather: Elevated risk

* Saturday
  - Lightning: Limited risk
  - Non thunderstorm wind: Limited risk

* Sunday
  - Lightning: Limited risk
  - Excessive heat: Limited risk
  - Non thunderstorm wind: Limited risk
  - Fire weather: Significant risk

* Monday
  - Lightning: Limited risk
  - Non thunderstorm wind: Limited risk
  - Fire weather: Elevated risk

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed after 3 pm along and east of a
Hays to Dodge City to Liberal line.

&&

For more details visit our webpage http://weather.gov/ddc/ehwo

In the hours before

Special weather statement, Sep 24, 3:19 PM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Dodge City KS
319 PM CDT Tue Sep 24 2019

KSZ079-080-242115-
Kiowa KS-Edwards KS-
319 PM CDT Tue Sep 24 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN KIOWA AND SOUTHERN
EDWARDS COUNTIES UNTIL 415 PM CDT...

At 319 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles north of Mullinville, moving east at 25 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Greensburg, Fellsburg and Centerview.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Kansas.

LAT...LON 3762 9954 3783 9953 3788 9909 3749 9914
TIME...MOT...LOC 2019Z 270DEG 20KT 3772 9942

FINCH
Local storm report, Sep 24, 3:52 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
352 PM CDT TUE SEP 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0351 PM     HAIL             8 NNW GREENSBURG        37.71N 99.32W
09/24/2019  NAN INCH         KIOWA              KS   TRAINED SPOTTER

            MOSTLY DIME SIZE BUT MIXED WITH A FEW
            QUARTER SIZED HAIL.

&&

RML
Special weather statement, Sep 24, 3:59 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Dodge City KS
359 PM CDT Tue Sep 24 2019

KSZ046-065-066-242145-
Stafford KS-Rush KS-Pawnee KS-
359 PM CDT Tue Sep 24 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PAWNEE...NORTHWESTERN
STAFFORD AND SOUTHEASTERN RUSH COUNTIES UNTIL 445 PM CDT...

At 358 PM CDT, Doppler radar was tracking a strong thunderstorm near
Sanford, moving east at 20 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Larned, Rozel, Ash Valley, Sanford and Frizell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central and central Kansas.

LAT...LON 3809 9936 3824 9945 3844 9903 3826 9903
      3826 9889 3819 9886
TIME...MOT...LOC 2058Z 250DEG 16KT 3821 9932

TURNER
Local storm report, Sep 24, 4:27 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
427 PM CDT TUE SEP 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0351 PM     HAIL             8 NNW GREENSBURG        37.71N 99.32W
09/24/2019  U1.00 INCH       KIOWA              KS   TRAINED SPOTTER

            CORRECTS PREVIOUS HAIL REPORT FROM 8 NNW
            GREENSBURG. MOSTLY DIME SIZE BUT MIXED WITH
            A FEW QUARTER SIZED HAIL.

&&

RML
Local storm report, Sep 24, 4:32 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
432 PM CDT TUE SEP 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0351 PM     HAIL             8 NNW GREENSBURG        37.71N 99.32W
09/24/2019  M1.00 INCH       KIOWA              KS   TRAINED SPOTTER

            CORRECTS PREVIOUS HAIL REPORT FROM 8 NNW
            GREENSBURG. CORRECTS PREVIOUS HAIL REPORT
            FROM 8 NNW GREENSBURG. MOSTLY DIME SIZE BUT
            MIXED WITH A FEW QUARTER SIZED HAIL.

&&

RML
Special weather statement, Sep 24, 4:33 PM CDT, 2 minutes before
Special Weather Statement
National Weather Service Dodge City KS
433 PM CDT Tue Sep 24 2019

KSZ065-079-242230-
Pawnee KS-Edwards KS-
433 PM CDT Tue Sep 24 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PAWNEE...SOUTHWESTERN
STAFFORD AND EDWARDS COUNTIES UNTIL 530 PM CDT...

At 433 PM CDT, Doppler radar was tracking a strong thunderstorm near
Kinsley, moving east at 20 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Kinsley, Lewis, Garfield, Belpre and Zook.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Kansas.

LAT...LON 3779 9944 3809 9955 3817 9902 3784 9902
TIME...MOT...LOC 2133Z 268DEG 17KT 3790 9945

FINCH

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 24, 3:19 PM CDTSpecial Weather StatementDDCKiowa56 min
Sep 24, 3:26 PM CDTSevere Thunderstorm WarningDDCEdwards, Kiowa, Pratt64 min
Sep 24, 3:29 PM CDTSevere Thunderstorm WarningDDCEdwards, Pawnee30 min
Sep 24, 3:59 PM CDTSpecial Weather StatementDDCPawnee46 min
Sep 24, 4:28 PM CDTSevere Thunderstorm WarningDDCEdwards, Kiowa, Pratt62 min
Sep 24, 4:33 PM CDTSpecial Weather StatementDDCEdwards57 min
Sep 24, 5:28 PM CDTSevere Thunderstorm WarningDDCBarber, Pratt62 min
Sep 24, 5:59 PM CDTSpecial Weather StatementDDCHodgeman46 min
Sep 24, 6:01 PM CDTSpecial Weather StatementDDCStafford44 min
Sep 24, 6:20 PM CDTSevere Thunderstorm WarningDDCBarber, Pratt55 min
Sep 24, 6:25 PM CDTSpecial Weather StatementDDCGray50 min
Sep 24, 6:28 PM CDTSpecial Weather StatementDDCPratt47 min
Sep 24, 6:29 PM CDTSevere Thunderstorm WarningDDCBarber, Pratt46 min
Sep 24, 6:32 PM CDTSevere Thunderstorm WarningDDCPratt43 min
Sep 24, 6:42 PM CDTSpecial Weather StatementDDCFord48 min
Sep 24, 6:49 PM CDTSevere Thunderstorm WarningDDCBarber, Pratt56 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.